Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Among my Autographs

David Eugene Smith
The American Mathematical Monthly
Vol. 28, No. 6/7 (Jun. - Jul., 1921), pp. 254-255
DOI: 10.2307/2973330
Stable URL:
Page Count: 2
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails